# SDR SWAA2022021757141

- Difficulty date: August 16, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 49,652 hours, 29,183 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H TRANSITION ANGLE HAS CORROSION AROUND NUTPLATE HOLES MARKED FROM STA.792 TO STA.727D. / INSTALLED TRANSITION ANGLE REPLACEMENT FRO STA 727C TO STA 792 ;AND REPAIR SPLICE AT STA 727C PER SRM 53-00-53-2A;AND SRM 51-40-02.
